... Is this normal?
Yes, this would be considered normal. I'd get an over the counter cortisone cream for the rash if it doesn't go away in a couple of days. If it continues, see your doctor, it might be herpes simplex brought on by stress. The pricky all over feeling is another withdrawal symptom and should also subside. Drink a LOT of clear liquids. I mean a LOT to get all the Methadone out of your body. Don't ignore that rash, now, Leslie. All the very best to you!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have this red bloches on my face it is on my nose my chin and under my nose can some one let me k?
Posted 22 Dec 2009 • 1 answer
Posted 20 Aug 2010 • 1 answer
Posted 14 Mar 2012 • 1 answer
I 've develope a very itchy red rash with the circle red under where the patch is placed on my skin?
Posted 22 Nov 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers